Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to withdraw from Hydralazine?

hi I am a pharmacy student... this is my ?: I would like to d/c hydralazine 50 mg BID from a pt w/ resistant HTN and CAD. Pt s bp is controlled but per lexicomp and Micromedex, hydralazine is CI in pts w/ CAD. How do you d/c hydralazine, taper off or abrupt stop? Any recommendation?
Tue, 26 Jun 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Hydralazine: to avoid abrupt discontinuation of drug to prevent sudden increase in BP. Taper it off,if felt necessary.

Regards
Dr. T.K. Biswas M.D.
Mumbai
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i am taking hydralazine 50mg am 25 midday 25 pm. Just recently am was increased from 25 to 50 mg. I have had a dry mouth most of the day on the 75mg. Now I have a mouth rash since taking the 50mg in am. My primary gave me a dental rinse to use Chlorhexidine .12 %. This is causing a burning in my mouth using 2 times a day. What should I do to relieve?

doctor1 MD

I take the prescription Hydrochlorothiazide 25mg and Hydralazine 50mg everyday in the mornings but I forgot and ended up taking it at one thirty . And my doctor has me taking the Hydralazine once in the morning and at night ..Just tryna figure out when I should take it again since I didn t take it till 1:30 p.m . I also take Amolodopine at night before bedtime.

doctor1 MD

hi doctor, my name is libby and I am asking about hydralazine 25 mg and carvedilol 25 mg. both have been prescribed for my mother who was recently discharged from the hospital after having a heart attack. they are given to her, by me at 9am and 9pm along w/ other meds. she ran out yesterday so I had none to give her today and called her PCP to call the Pharmacy. This did not happen so I am very concerned as she will soon be going to bed. Mom will be 86 in a couple of weeks and actually has her 1st appt w/ her PCP since being discharged from the hospital. by then she will have missed 3 doses and I am of course concerned as I love her dearly. How serious is it that she has missed these doses? thank you doc5tor, I will await your response. libby